Mean-Value Theorem
Abstract
We propose a new approach to the classical mean-value theorem in which two mean values are used instead of one. This approach is of especial importance for complex functions because there are no available theorems of this kind for these functions.Downloads
Published
25.09.2013
Issue
Section
Research articles
How to Cite
Trohimchuk, Yu. Yu. “Mean-Value Theorem”. Ukrains’kyi Matematychnyi Zhurnal, vol. 65, no. 9, Sept. 2013, pp. 1276–1282, https://umj.imath.kiev.ua/index.php/umj/article/view/2508.